Advances in Differential Equations

Optimal estimates of norms of fast controls in exact null controllability of two non-classical abstract parabolic systems

R. Triggiani

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Paper [11] showed exact null controllability of two non-classical abstract parabolic systems with distributed control: (i) a structurally damped second-order abstract equation, and (ii) an abstract thermoelastic system. We now complement [11] by providing optimal blow-up estimates of norms of fast controls.

Article information

Source
Adv. Differential Equations Volume 8, Number 2 (2003), 189-229.

Dates
First available in Project Euclid: 19 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355926862

Mathematical Reviews number (MathSciNet)
MR1948044

Zentralblatt MATH identifier
1175.93044

Subjects
Primary: 93B05: Controllability
Secondary: 35K90: Abstract parabolic equations 35L90: Abstract hyperbolic equations 49J20: Optimal control problems involving partial differential equations 74M05: Control, switches and devices ("smart materials") [See also 93Cxx] 93C20: Systems governed by partial differential equations

Citation

Triggiani, R. Optimal estimates of norms of fast controls in exact null controllability of two non-classical abstract parabolic systems. Adv. Differential Equations 8 (2003), no. 2, 189--229. https://projecteuclid.org/euclid.ade/1355926862.


Export citation